MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was defective.A 150 cm rubicon 35 was selected for use.There were "barbs" noted on the outside of the device when the device should be smooth.It was reported that the "barbs" could cause vessel damage.There were no patient complications reported.
 
Event or Problem Description
It was reported that the catheter was defective.A 150cm rubicon 35 was selected for use.There were "barbs" noted on the outside of the device when the device should be smooth.It was reported that the "barbs" could cause vessel damage.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned device consisted of a rubicon 35.Visual examination of the device showed damage in the form multiple small protrusions on the outside of the shaft from the tip proximal 21cm.The shaft was also kinked at 1.5cm from the tip.A hole was noticed located 10cm from the tip.Presence of blood was noticed on the device.Inspection of the remainder of the device apart from the observed damage, revealed no other damage or irregularities.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8822379
Report Number2134265-2019-08668
Device Sequence Number2838508
Product Code DQY
UDI-Device Identifier08714729832058
UDI-Public08714729832058
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0023317208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1